Vol. 97, No. 1, 1981

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A “maximal torus” type theorem for complete Riemannian manifolds

Christopher Brian Croke

Vol. 97 (1981), No. 1, 65–73
Abstract

The purpose of this paper is to show the existence of “Maximal tori” in a number of complete Riemannian manifolds. More specifically we are looking for what we call submanifold systems which are defined as follows.

Mathematical Subject Classification 2000
Primary: 53C20
Milestones
Received: 16 December 1980
Published: 1 November 1981
Authors
Christopher Brian Croke